MathSciNet Relay Station
MathSciNet bibliographic data
MR840624 26D15 (60G46)
Gilat, David The best bound in the $L\,{\rm log}\,L$ inequality of Hardy and Littlewood and its martingale counterpart. Proc. Amer. Math. Soc. 97 (1986), no. 3, 429–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement